# SDR RRXA000557

- Difficulty date: March 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5774353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FUSELAGE INTERNAL SKIN INSIDE FWD CARGO CROSS SLIDE DOOR TORQUE BOX AT STA 300 TO 320 BETWEEN LONGERON 33 RIGHT AND LONGERON 35 RIGHT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RE-INSTALLED FASTENERS IAW DC-8 SRM 51-1-8, 51-1-20, 53-4-0 FIG 14.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
